MathSciNet Relay Station
MathSciNet bibliographic data
MR1373285 22E46 (17B35)
Przebinda, Tomasz The duality correspondence of infinitesimal characters. Colloq. Math. 70 (1996), no. 1, 93–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement